zbMATH — the first resource for mathematics

Semi-discrete Fourier spectral approximations of infinite dimensional Hamiltonian systems and conservation laws. (English) Zbl 0715.70015
Summary: We discuss the semi-discrete Fourier spectral approximation for infinite dimensional Hamiltonian systems and pay more attention to the Hamiltonian structure. In this manner we consider further its preservation of conservation laws of the original Hamiltonian systems.

70H05 Hamilton’s equations
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
70-08 Computational methods for problems pertaining to mechanics of particles and systems
Full Text: DOI
[1] Feng Kang, On difference schemes and symplectic geometry, (), 42-58
[2] Feng Kang, Difference schemes for Hamiltonian formalism and symplectic geometry, J. comput. math., 4, 3, 279-289, (1986) · Zbl 0596.65090
[3] Feng Kang; Qin, Meng-zhao, The symplectic methods for the computation of Hamiltonian equations, (), 1-37, March 1986, Shanghai
[4] Feng Kang; Wu Hua-mo; Qin Meng-zhao; Wang Dao-liu, Construction of canonical difference schemes for Hamiltonian formalism via generating functions, J. comput. math., 7, 1, 71-96, (1989) · Zbl 0681.70020
[5] Wang Dao-liu, Poisson difference schemes for Hamiltonian systems on Poisson manifolds, submitted to J. Comput. Math.
[6] Ge Zhong; Feng Kang, On the approximation of linear H-systems, J. comput. math., 6, 1, 88-97, (1988) · Zbl 0656.70016
[7] Li Chun-wang; Qin Meng-zhao, A symplectic difference scheme for the infinite dimensional Hamiltonian system, J. comput. math., 6, 2, (1988) · Zbl 0669.70019
[8] E.^Van. Grossen, F. P. H. Van Beckum, Model Consistent discretizations of Poisson systems with application to fluid dynamics. Part I. Spatial discretizations of 1D wave equations, Preprint.
[9] Gel’fand, I.M.; Dorfman, I.Y., Hamiltonian operators and algebraic structures related to them, Funct. anal. appl., 13, 248-262, (1979) · Zbl 0437.58009
[10] Olver, P.J., ()
[11] Kuperschmidt, B.A., Mathematics of dispersive water waves, Commun. math. phys., 99, 51-73, (1985) · Zbl 1093.37511
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.